# SDR UIEA2024111501093

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747
- Aircraft serial: 37571
- Aircraft time: 53,427 hours, 7,917 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Ram Air Turb
- Condition: Activated
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RAT BUTTON INADVERTANTLY DEPRESSED( RAM AIR TURBINE DEPLOYED AND OPERATED NORMALLY. RESTOWED RAT AS PER AMM TASK 29-21-00-960-802, ALL FUNCTIONS NORMAL )
